# SDR AALA202409021176

- Difficulty date: August 31, 2024
- Submitted: September 2, 2024
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 72,140 hours, 29,711 cycles
- System (JASC): 5240 · Service Doors
- Part: Plunger
- Condition: Jammed
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED LEFT OVER WING SLIDE NOT ARMED. MAINTENANCE FOUND THE DOOR ARMING PLUNGER JAMMED AND RELEASED IT. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 52-22-22.
